# SDR 2023F00258

- Difficulty date: August 29, 2023
- Submitted: August 29, 2023
- Operation: General aviation
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 14,887 hours, 9,867 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 671114130
- Part serial: NONE
- Condition: Damaged
- Location: Zone 800
- Part time: 14,887 hours, 9,867 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FASTENERS (1EA SCREW AND 1EA 1/4 TURN) HAVE GOUGED THE STRUCTURE ABOVE THE EMERGENCY EXIT DOOR P/N 6711141-30.
